# SDR ASOA201000056

- Difficulty date: January 15, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 26,033 hours, 22,187 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Tolerance
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT FAILS FUNCTION TEST, HANDLE RELEASES AT 50-55 LBS.  ADJUSTED RT EMERGENCY EXIT DOOR IAW AMM 52-21-00-720-001 SECTION A2 TO A6 AND AMM 51-21-00-863-004. DISPOSITION OF THE LOW GAP CLEARANCE BETWEEN AFT TOP CORNER AND RT SIDE EMERGENCY EXIT DOOR COMPLETED IAW REO 601R-52-21-051 AND MEETS WITH ALL ITS REQUIREMENTS.
